# SDR QXEA200500286

- Difficulty date: February 10, 2005
- Submitted: March 4, 2005
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 7,553 hours, 5,685 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Gouged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE TRAILING EDGE BOTTOM INBOARD CASCADE HAS A SMALL SHARP IMPACT GOUGE.  REPAIRED IAW CRJ700 SRM 51-12-001-001-001-A01, 54-24-05-101-001-A01 AND 51-25-06-001-001-A01.
